Skip to Main content Skip to Navigation

hal-01402085v1  Journal articles
Bertrand Thierry. A remark on the single scattering preconditioner applied to boundary integral equations
Journal of Mathematical Analysis and Applications, Elsevier, 2014, 413 (1), pp.212 - 228. ⟨10.1016/j.jmaa.2013.11.051⟩
hal-02791711v1  Directions of work or proceedings
Nicolas BeaudoinSamuel BuisEric JustesDominique RipochePatrick Bertuzzi et al.  Actes du XIe séminaire des utilisateurs de Stics
11. séminaire des utilisateurs de Stics, Oct 2017, La Rochelle, France. 99 p., 2017
hal-01091598v1  Conference papers
Frédéric GrognardRodolphe SepulchreGeorges Bastin. Control of linear systems with affine constraints: a gain-scheduling approach
39th IEEE Conference on Decision and Control, Dec 2000, Sydney, Australia. pp.4785-4790, ⟨10.1109/CDC.2001.914685⟩
hal-01091586v1  Conference papers
Frédéric GrognardRodolphe SepulchreGeorges Bastin. Improved performance of low-gain control for linear systems with saturated input
14th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2000), Jun 2000, Perpignan, France
hal-01091558v1  Journal articles
Frédéric GrognardFabrice JadotLalo MagniGeorges BastinRodolphe Sepulchre et al.  Robust stabilization of a nonlinear cement mill model
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2001, 46 (4), pp.618-623. ⟨10.1109/9.917663⟩
hal-01091608v1  Conference papers
Frédéric GrognardRodolphe SepulchreJose de Dona. Dynamical systems that compute time-optimal switchings
IFAC NOLCOS 2001 Symposium, Jul 2002, Saint Petersburg, Russia
hal-01091651v1  Conference papers
Frédéric GrognardRodolphe Sepulchre. Global analysis of a continuous-time flow which computes time-optimal switchings
40th IEEE Conference on Decision and Control, Dec 2001, Orlando, United States. pp.3826-3831, ⟨10.1109/.2001.980460⟩
hal-00151512v2  Journal articles
Emilie CharlierMichel RigoWolfgang Steiner. Abstract numeration systems on bounded languages and multiplication by a constant
Integers : Electronic Journal of Combinatorial Number Theory, State University of West Georgia, Charles University, and DIMATIA, 2008, 8 (1), pp.#35
hal-01386393v1  Journal articles
Axel ModaveEric DelhezChristophe Geuzaine. Optimizing perfectly matched layers in discrete contexts
International Journal for Numerical Methods in Engineering, Wiley, 2014, 99 (6), pp.410 - 437. ⟨10.1002/nme.4690⟩
hal-00023235v1  Journal articles
Michel RigoWolfgang Steiner. Abstract beta-expansions and ultimately periodic representations
Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 2005, 17, pp.283-299
inria-00510325v1  Documents associated with scientific events
Raphael FonteneauSusan MurphyLouis WehenkelDamien Ernst. Model-Free Monte Carlo-like Policy Evaluation
Journées MAS et Journée en l'honneur de Jacques Neveu, Aug 2010, Talence, France
hal-00005412v1  Journal articles
Hichem GargoubiPierre MathonetValentin Ovsienko. Symmetries of modules of differential operators
Journal of Nonlinear Mathematical Physics, Taylor & Francis, 2005, 12, pp.348-380
hal-02175540v1  Conference papers
Maarten ArnstChristian Soize. Bayesian inversion of symmetric positive definite matrices of reduced-order models with application to updating nonparametric probabilistic models in structural dynamics
UNCECOMP 2019, 3nd International Conference on Uncertainty Quantification in Computational Sciences and Engineering, Jun 2019, Island of Crete, Greece
hal-01876230v1  Conference papers
Maarten ArnstChristian Soize. Updating nonparametric probabilistic models in structural dynamics by Bayesian statistical inversion of symmetric positive definite matrices in high dimension
The 13th World Congress of Computational Mechanics (WCCM 2018) and Second Pan American Congress on Computational Mechanics (PANACM II), Jul 2018, New York, United States
hal-00829060v1  Journal articles
Maarten ArnstChristian SoizeRoger Ghanem. Hybrid sampling/spectral method for solving stochastic coupled problems
SIAM/ASA Journal on Uncertainty Quantification, ASA, American Statistical Association, 2013, 1 (1), pp.218-243. ⟨10.1137/120894403⟩
hal-00798379v1  Journal articles
Stéphane JaffardSamuel Nicolay. Pointwise smoothness of space-filling functions
Applied and Computational Harmonic Analysis, Elsevier, 2009, 26 (2), pp.181-199